# SDR AALA990560

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUNS STRINGER SPLICE CORRODED.  INSTALLED NEW STRINGER SPLICE AT STATION 680 STRINGER 27L PER SRM 51-10-1.  (M)
